# SDR 17GR2016010900001

- Difficulty date: January 9, 2016
- Submitted: January 9, 2016
- Operation: General aviation
- Aircraft: N999CB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600692
- Aircraft time: 2,860 hours, 2,281 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 11341041
- Part serial: 3511
- Condition: Faulted
- Location: A/C Compressor
- Part time: 620 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC COMPRESSOR MOTOR WOULD NOT RUN. FOUND CURRENT LIMITER BLOWN. ON INSPECTION, FOUND BRUSHES WERE NOT SEATING.  SPRINGS WERE IN PLACE, BRUSHES WERE NOT MAKING CONTACT WITH MOTOR.
